# SDR ASAA2016100318202

- Difficulty date: October 3, 2016
- Submitted: October 5, 2016
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 34,521 hours, 10,100 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 2020201
- Part serial: 8490
- Condition: Failed
- Location: Nr 2 Fuel Tank
- Part time: 13,784 hours, 3,954 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING 800-28EA-16443,  FOUND THE NR 2 FUEL QUANTITY FAILS SYSTEM TEST IAW AMM 28-41-730-801.  ACFT GROUNDED. ACCOMPLISHED TANK AND COMPENSATOR TEST IAW AMM 28-41-21.  FOUND F15R COMPENSATOR AND F1R, F8R, F9R, AND F10R BAD. REMOVED AND REPLACED TANK AND COMPENSATOR UNITS IAW AMM 28-41-21. FUEL QUANTITY SYSTEM TEST WITHIN LIMITS IAW AMM 28-41-00. COMPARISON CHECKED GOOD IAW AMM 28-41-00-720-801.
